Previous |  Up |  Next


Title: Robust methods in exponential smoothing (English)
Author: Michálek, Jiří
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 32
Issue: 3
Year: 1996
Pages: 289-306
Category: math
MSC: 62F12
MSC: 62F35
MSC: 62J05
MSC: 62J10
MSC: 93E14
idZBL: Zbl 0874.93090
idMR: MR1438221
Date available: 2009-09-24T19:02:47Z
Last updated: 2012-06-06
Stable URL:
Reference: [1] B. Abraham, J. Ledolter: Statistical Methods for Forecasting.Wiley, New York 1983. Zbl 0587.62175, MR 0719535
Reference: [2] T. Cipra: Robust exponential smoothing.J. Forecasting 11 (1992), 57-69.
Reference: [3] R. Dutter, N. Stockinger: Robust time series analysis: a survey.Supplement to Kybernetika 23 (1987). Zbl 0652.62088, MR 0921397
Reference: [4] H. Robbins, D. Siegmund: A convergent theorem for nonnegative almost supermartingales and some applications.In: Optimizing Methods in Statistics (J. S. Rustagi, ed.), Academic Press, New York 1971, pp. 233-257. MR 0343355


Files Size Format View
Kybernetika_32-1996-3_6.pdf 1.829Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo